Main Subjects = 14-XX Algebraic geometry
Number of Articles: 8
1. A descent method for explicit computations on curves

Volume 43, Issue 6, November 2017, Pages 1989-2016

K. Filom


2. On Atkin-Lehner correspondences on Siegel spaces

Volume 43, Issue 4 (Special Issue), August 2017, Pages 337-359

A. Rastegar


4. Toroidalization of locally toroidal morphisms of 3-folds

Volume 42, Issue 2, April 2016, Pages 371-405

R. Ahmadian


5. Binomial edge ideals and rational normal scrolls

Volume 41, Issue 4, August 2015, Pages 971-979

F. Chaudhry; A. Dokuyucu; V. Ene


6. A degree bound for the Graver basis of non-saturated lattices

Volume 39, Issue 5, October 2013, Pages 893-901

H. Sabzrou


7. More about measures and Jacobians of singular random matrices

Volume 39, Issue 4, September 2013, Pages 779-788

J. A. Diaz-Garcia


8. A note on superspecial and maximal curves

Volume 39, Issue 3, July 2013, Pages 405-413

A. Kazemifard; A. R. Naghipour; S. Tafazolian